# SDR CA040511005

- Difficulty date: March 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Fod
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW REPORTED SMOKE IN THE CABIN. AN EMEREGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO BASE AND MADE AN UNEVENTFUL LANDING.  BOROSCOPE INSPECTION REVEALED FOD (FOD TYPE WAS NOT IDENTIFIED) FROM 1ST TO 7TH STAGE COMPRESSOR OF LT ENGINE.  ENGINE WAS REMOVED.  COMPRESSOR DAMAGE WAS REPAIRED,  ALSO REPLACED 9 BLADES OF 1ST STAGE HPT AND BOTH IGNITERS.  ENGINE RETURNED TO SERVICE.
